# SDR ASOA2013040303284

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 24,345 hours, 22,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  PERFORMED OPS TEST OF PAX DOOR IAW  AMM 52-11-08.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
